# SDR 2002UALA01464

- Difficulty date: September 17, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 23,264 hours, 8,013 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR INSTALLED BETWEEN FRAME 73 AND FRAME 75.  MAJOR REPAIR ACCOMPLISHED.  FUSELAGE SKIN REPLACED.
